# SDR CA090313006

- Difficulty date: March 12, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 75,999 hours, 47,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE, THE CREW OBSERVED A FAIL TO RETRACT INDICATION ON THE NOSE GEAR. THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  MX FOUND A LOW OLEO PRESSURE CONDITION. THE OLEO WAS SERVICED AND THE ACFT WAS RETURNED TO SERVICE.
